Open Access
Translator Disclaimer
September, 1990 Berry-Esseen-Type Bounds for Signed Linear Rank Statistics with a Broad Range of Scores
Munsup Seoh
Ann. Statist. 18(3): 1483-1490 (September, 1990). DOI: 10.1214/aos/1176347763

Abstract

The Berry-Esseen-type bounds of order $N^{-1/2}$ for the rate of convergence to normality are derived for the signed linear rank statistics under the hypothesis of symmetry. The results are obtained with a broad range of regression constants and scores (allowed to be generated by discontinuous score generating functions, but not necessarily) restricted by only mild conditions, while almost all previous results are obtained with continuously differentiable score generating functions. Furthermore, the proof is very short and elementary, based on the conditioning argument.

Citation

Download Citation

Munsup Seoh. "Berry-Esseen-Type Bounds for Signed Linear Rank Statistics with a Broad Range of Scores." Ann. Statist. 18 (3) 1483 - 1490, September, 1990. https://doi.org/10.1214/aos/1176347763

Information

Published: September, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0705.62026
MathSciNet: MR1062722
Digital Object Identifier: 10.1214/aos/1176347763

Subjects:
Primary: 62E20
Secondary: 60F05, 62G10

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.18 • No. 3 • September, 1990
Back to Top